# SDR SRAA971214

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cargo Comp
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TEN MINUTES INTO FLIGHT FROM RSW, FLIGHT 356, CARGO COMPARTMENT AIR CONDITIONER OVERHEAT LIGHT CAME ON.  SHUT SYSTEM OFF AND ISOLATED SYSTEM.  OVERHEAT LIGHT WENT OUT.  RESEALED UNDERFLOOR HEAT SHUTOFF VALVE, SYSTEM CHECK GOOD ON GROUND IAW MM 21-40.
